Welcome to HealingWell and the A & P Forum.
It does sound like you may be sensitive to meds, however Amitriptyline is an old Trycyclic medication so it would not cause Serotonin Syndrome as it is not an SSRI medication but Prozac is an SSRI med.
I am not a physician but you did mention your sx become worse pre menses which you may want to see your GYN phycician as was advice by another wise member. It could be the BCP causing the migraines and you could have General Anxiety Disorder which can be controlled.
I am happy to welcome you to the warm and wonderful family of A & P. Keep on talking to us.
Welcome to HealingWell. Rosa last posted on 4/13 so I hope she sees this post and responds to you soon.
I hope you are off the medication if it has caused you severe panic attacks. If you only had 4 doses I would believe that your physician would just stop the med.
I have never taken valerian so I am sorry I have no personal experience with this choice. Valerian can be found in capsule, tea, tablet or liquid extract forms in most health food stores, some drugstores and online.
The use of valerian is supported by some evidence from clinical studies. The problem with many of the studies, however, is they've generally been small, used different amounts of valerian for varying lengths of time, or had problems with the study design, making it impossible to form a conclusion about the effectiveness of valerian.
Valerian appears to be less effective than prescription sleep medication. One possible advantage of valerian, however, is that it may not have as much of a "hangover" effect on mental or physical functioning the following day. Also, people taking sleeping pills sometimes have a temporary worsening of insomnia when they are discontinued, an effect that hasn't been reported with valerian.